# SDR CNMA200100019

- Difficulty date: May 11, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND FORWARD ESCAPE PATH LIGHTING STRIP INOP.  RESECURED POWER LEAD TO LIGHT STRIP.  SYSTEM TEST NORMAL IAW MM 33-50.
